# SDR DALA1242993740

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 32,748 hours, 15,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT INSPECTION FOUND PATH LIGHT AT 17DEF AND 25DEF INOPERATIVE.  REPAIRED WIRING SPLICES AND TESTS OK.
